American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35A07) AND publication=(qam)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Youpeng Chen and Lihua Liu. The blow-up profile for a nonlocal nonlinear parabolic equation with a nonlocal boundary condition. Quart. Appl. Math. 70 (2012) 759-772.
Abstract, references, and article information
View Article: PDF

[2] Patrick Hild and Yves Renard. Local uniqueness and continuation of solutions for the discrete Coulomb friction problem in elastostatics. Quart. Appl. Math. 63 (2005) 553-573. MR 2169034.
Abstract, references, and article information
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1